I have been on sertraline for two weeks for anxiety and have been experiencing depression and I think my hair has been coming out?? Also have restless leg syndrome.I dont think a medication should cause depression.That doesnt seem right?? Any thoughts on this?
6 Dec 2010
Temporary hair loss is a well documented side effect of Sertraline.
If this a problem for you talk with your doctor - you may need to be switched to another anti-depressant.
How old are you? Young people (under aged 24) are more susceptible to worsening depression when first starting Sertraline. You should not hesitate seeing your doctor if this applies to you.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...
2 answers • 30 Apr 2013
Sertraline - I have been taking zoloft for 10 years ( the generic for for the last 6 years). In the?
... last 3 years I have rapidly declined in health w/ no known cause. Weight loss, hair loss, bone density loss, extreme weakness, sleeping 15-20 ...
1 answer • 12 Dec 2014